# SDR UALA2011020700648

- Difficulty date: February 6, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 48,364 hours, 5,883 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP.  RT EXTERIOR OVERWING THIRD LIGHT ASSY.  FROM FWD.  AFT LAMP.   RELAMPED. CHECKED NORMAL.
